MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D151
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrogram (egm) review of this implantable cardioverter defibrillator (icd) system revealed possible electromagnetic interference (emi) noise with oversensing and elevated threshold measurements on the right ventricular (rv) defibrillation lead.There was no evidence of pacing inhibition or asystole, as intrinsic conduction was observed through the noise.Shock impedance trends showed a gradual increase in measurements from 50 to 70 ohms over the last seven years, consistent with calcification.This icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.The product was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
DYNAGEN? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50335403
Report Number2124215-2026-44808
Device Sequence Number5750719
Product Code LWS
UDI-Device Identifier00802526534300
UDI-Public(01)00802526534300(17)210212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2021
Device Model NumberD151
Device Catalogue NumberD151
Device Lot Number203569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale